# SDR XPC2011F00000

- Difficulty date: May 6, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N775MF
- Make and model: Piper PA-31T
- Aircraft serial: 31T7920079
- Engine: Pwa PT6A60A
- System (JASC): 3210 · Main Landing Gear
- Part: Lock Pin
- Condition: Failed
- Location: Link Assy
- Part time: 1,450 hours
- Component: Link Assy
- Component part number: 40284004
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG COLLAPSED AFTER LANDING.  FOUND PIN (PN 40376-000) MISSING FROM LINK ASSY.  PIN IS PRESSED FIT.  PART WAS NEWLY INSTALLED, 2008 WITH 1450 HRS IN SERVICE.
